Monday, April 14, 2008

The Shots are the Easy Part

The shots themselves have been fine. Other than a little issue priming the first Gon.al F pen (which decided not to prime and then to shoot out precious liquid across the room on the second attempt), they haven't been a big deal. Wish my brain would cooperate.

2nd day of stims and I'm already feeling pretty out of wack. Yesterday was a bit rough emotionally and so far today has been, well, not much better. I really wish I had started blogging sooner (through my first fresh cycle) so I could go back to see if this is how I felt last time. I honestly thought I would handle this cycle a little better having been through it before and with half the Gon.al F dose, but not so much.

I'm only on 1 vial of Men.opur and 75u of Gon.al F. Shouldn't be too bad, right? But I find myself either in tears or close to it multiple times a day. I feel like I can't handle anything right now. Work, traffic, you know, life. Not for me right now. I just want to curl up in a ball in my bed and not come out for the next two weeks. Too bad I can't. Although even though not leaving the bed sounds nice, it would probably be torture since I'm also having trouble sleeping lately.

9 comments:

Waiting said...

I'm sorry you're deeling with the shots and all of the lovely accompanying side effects again. We're here for tears, laughter, bitching and anything else. Hang in there.

Amy said...

Denise, So sorry you're having a rough time emotionally...I think that is what has been stopping me from starting this new cycle. I'm not sure if I can handle the emotions that go with it. You're not alone and we all love you! ((HUGS))

Spicy Sister said...

Oh Denise.... I can SO relate. Hang in there. It must be so hard to feel all these things and then have work and everything else to deal with on top of it. I am barely functioning myself right now and I don't even have a job. You have my admiration and awe. And my sympathies. I wish we could both just get wrapped up and taken care of for the duration of this cycle - it certainly requires a lot of TLC.

Sorry you are feeling so yucky. Sending you hugs!

Duck said...

Sorry that the side effects are you hitting you so hard, I found that I was a weeping lunatic too on stims.
It will be over soon :)

Alison said...

This too shall pass. I'm thinking about you Denise!

PJ said...

Yikes! I hope that it gets better, soon.

nancy said...

I don't even ~know~ what it's like to be even-keel with my roller coaster of emotions lately.

Just know that it WILL be over. Take it a day at time (or even an hour at a time) and let yourself feel it if you need to.

It's how I got my crazy okay'd. (yes, I meant to word it that way)

beautycourage said...

Hang in there! It's all a very normal reaction (even if you didn't feel it last time) and will be over soon. Take care of yourself....

s.e. said...

Know you are not alone. I am feeling more side effects the second time around too and I am also on half the stims (at 75 IU). Maybe there is a science to that? Here's to all the crappy feelings being worth it!